Propagation of singularities in non‐strictly hyperbolic semilinear systems: Examples

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Rauch, J; Reed, MC

Published Date

  • January 1, 1982

Published In

Volume / Issue

  • 35 / 4

Start / End Page

  • 555 - 565

Electronic International Standard Serial Number (EISSN)

  • 1097-0312

International Standard Serial Number (ISSN)

  • 0010-3640

Digital Object Identifier (DOI)

  • 10.1002/cpa.3160350405

Citation Source

  • Scopus